Skip navigation
Skip navigation

Nonlinear Impacts of International Business Cycles on the UK - A Bayesian Smooth Transition VAR Approach

dc.contributor.authorGefang, Deborah
dc.contributor.authorStrachan, Rodney
dc.date.accessioned2015-12-07T22:23:24Z
dc.identifier.issn1558-3708
dc.identifier.urihttp://hdl.handle.net/1885/20667
dc.publisherBerkeley Electronic Press
dc.sourceStudies in Nonlinear Dynamics and Econometrics
dc.titleNonlinear Impacts of International Business Cycles on the UK - A Bayesian Smooth Transition VAR Approach
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume14
dc.date.issued2008
local.identifier.absfor140300 - ECONOMETRICS
local.identifier.ariespublicationu4932772xPUB13
local.type.statusPublished Version
local.contributor.affiliationGefang, Deborah, Lancaster University
local.contributor.affiliationStrachan, Rodney, College of Business and Economics, ANU
local.bibliographicCitation.issue1
local.bibliographicCitation.startpage2
local.identifier.absseo910199 - Macroeconomics not elsewhere classified
dc.date.updated2015-12-07T09:16:11Z
local.identifier.thomsonID000273211700002
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator